Authors
Igor Nikiforov,
Title
Risk Overbounding for a Linear Model
In
Proceedings of the 21th conference DCCN 2018, Distributed Computer and Communication Networks. DCCN 2018. Communications in Computer and Information Science
Volume
919
Pages
157–169
Publisher
Springer, Cham
Year
2018
Indexed by
Abstract
For some safety-critical applications, the risk indicator is rep- resented as a time series of estimation errors in the case of a linear model. The safety of the system is compromised if the probability that this risk indicator leaves a given confidence zone at least once during a certain period becomes too important. Sometimes, we are also interested in the calculation of the instantaneous risk probability. The main difficulty is that the Cumulative Distribution Functions (CDFs) (with infinite sup- port) of measurement noise in the above-mentioned linear model are un- known and only their upper and lower bounds are available. The present paper continues the study of previously developed conservative bounds for the above-mentioned risk probabilities as functions of the bounds for the measurement noise CDFs. The original contribution of the present paper consists in the generalization of the previously obtained results to the case of a linear model.
Affiliations
Offprint